| Model Number |
7205396 |
| Medical Device Problem Code |
Failure to Shut Off (2939)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/10/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Internal complaint reference case (b)(4).
Event or Problem Description
It was reported that during set up of a procedure, when plugging the footswitch, the handpiece continued to run nonstop.Back up device was available.No delays nor patient complications were reported.
Additional Manufacturer Narrative
The reported device was received for evaluation.A visual inspection was performed and no deficiencies were observed.The reported malfunction was not observed during functional evaluation.A review of device records showed there were no indications to suggest that the product did not meet manufacturing specifications upon release for distribution.A complaint history review found similar reported events.A risk management review found that the reported failure and/or harm was documented appropriately, and there were no indications to suggest the anticipated risk is not adequate.The root cause could not be determined since the reported malfunction could not be duplicated during the investigation.Factors that can contribute to the reported event include a failure of a concomitant device.No containment or corrective actions are recommended at this time.